Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: A fundamental solution for SH-waves in a class of inhomogeneous anisotropic media
Author: Daros, CH
Abstract: In the present work we derive a fundamental solution for SH waves in a class of inhomogeneous anisotropic media. The derivation is accomplished in terms of a 'transmutation' formula. The time-harmonic fundamental solution is also obtained and a non-propagating ('evanescent') mode is identified for sources with lower frequencies than the critical one. We show that the same transmutation formula can be used to derive the fundamental solution for inhomogeneous media with linear velocity variation as presented by Watanabe and Payton [K. Watanabe, R.G. Payton, Green's function and its non-wave nature for SH-wave in inhomogeneous elastic solid, Int. J. Eng. Sci. 42 (2004) 2087-2106]. (C) 2008 Elsevier Ltd. All rights reserved.
Subject: fundamental solution
inhomogeneous solids
transversely isotropic
transient solution
harmonic solution
non-propagating ('evanescent') mode
Country: Inglaterra
Editor: Pergamon-elsevier Science Ltd
Citation: International Journal Of Engineering Science. Pergamon-elsevier Science Ltd, v. 46, n. 8, n. 809, n. 817, 2008.
Rights: fechado
Identifier DOI: 10.1016/j.ijengsci.2008.02.001
Date Issue: 2008
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000257612200006.pdf621.53 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.